Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
SymphonyX

Need some Answers about my skin guys, please!

Recommended Posts

alright about almost 2 years ago, i had my first bad breakout, left redness everywhere, it never really healed, its just 2 patches or redness and its kinda thick...and its still here now, i got on tetracycline during the summer, and it cleared my skin up a bit, and i thought it would clear up, but no, i got off the antibiotic and it slowly came back, but i have never been able to get rid of the redness, what do i do about this? would accutane like strip this redness off since its so powerful? i don understand how this works, im just so fed up with looking at things on my skin thats been there for 2 years!

Share this post


Link to post
Share on other sites

Are you talking about the redness left by your acne? If that's the case, I don't think that Accutane is for that. If you still break out after trying prescription products, then I would recommend Accutane. It actually can make your face seem quite red after you have used it. It is suppose to diminish in color after you stop using Accutane in a few months, but I have yet to see any changes, as my face looks red still. I don't have any acne on my face right now, just scarring and redness. The side effects really suck but it is worth it to prevent scarring in the future. I think that if you want to clear up the redness, there are glycolic peels and microdermabrasion, although I'm not certain cuz I have yet to try it myself.

Hope this helps.

Share this post


Link to post
Share on other sites

If the scarring is just on the surface and there is no indentation in the skin it should go. Forget glycolic peels they don't work.

I would get some sun and exercise. I live in a warm climate so i would go to the beach in summer, autumn and spring.

I had a red purple patch over a quarter of my face on the mid cheek area and it took 3-4 years to go. No evidence of it now.

Time can heal some scars.

Share this post


Link to post
Share on other sites

SymphonyX

what do you mean when you say redness . is it from you skin being dried from the meds, or from scar infection . moisturizer after wasing your face for dry skin and for redness from scar tissue , time .

Share this post


Link to post
Share on other sites

well i had a bad breakout all around the chin area, and it just built up with that thick red acne, ya know like, they almost look like blood blisters, and it makes you think that there is no way in hell that stuff can go away, because it looks so weird because the whole lower half of the face is like a different color than the upper half...its crazy. its been there 2 years i got on tetracycline, it died down, wasnt so bad, i got off the tetracycline after a month like a moron because i was tired of it, then it came back about 2-3 months later, just even worse this time, so now im currently on minocycline, Clindamycin(Cleocin T), and Klaron lotion, i just read on a website that it can take up to 12 weeks for the medicines to take full effect....! thats so long! its been 8 days and im dying here, its not improved at all yet, heh, shows how impatient i am.

Share this post


Link to post
Share on other sites

Symphony X-it sounds like you're using the same stuff as I was using after my first trip to the dermatologist. The stuff does work, but you need to give it time(I'm really impatient too). It's something that you have to make sure you put on your face everyday as the derm said. Your face should improve. But I've found that if you stop taking it for a while..well, the acne just might come back. If you've tried just about everything, I would lean towards Accutane, since there's a permanent relapse in the acne after you're done with it. It's been three months since I've finished Accutane, and I have not had one pimple on my face. I do get one or two really really small whiteheads, but it's barely noticeable and doesn't scar. Good luck my friend.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×